| Model Number |
T25 HEXALOBE, ISO, CANN. |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that (qty.3) of an ar-8770-01 t25 hexalobe drivers broke upon insertion of the 7.0 headless xl screws.The tips of each driver snapped off while trying to implant the screws for a medial calcaneal slide during a stage 2 flatfoot procedure.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeatedly torquing/engaging the driver within the screw head and extended use in the field.Manufacturing date 2023.